Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Nizral shampoo and coconut hair oil to prevent hairfall and treat dandruff - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Hair Loss
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
User :   hi , i am having hair fall problem
User :   how can i get rid of this
Doctor :   how long you have this problem
User :   from past 5 months
User :   dandruff is also there
User :   i am trying anti dandruff shampoos but there is no effect
Doctor :   I think that is causing lot of problems
User :   is it safe to have head bath daily
Doctor :   You can take head bath daily with shampoo
Doctor :   use your personal comb
Doctor :   avoid hot water
Doctor :   if yoiu hve itching and flakes YOu have to see a doctor
User :   ok
Doctor :   anything else
Doctor :   you have to take good diet
Doctor :   apart from this
Doctor :   Nizral shampoo is good
User :   any suggestions which shampoo to use or hair oil
Doctor :   Use coconut hair oil
Doctor :   and nizral shampoo alternate days
User :   after shampoo can i use hair oil
Doctor :   yes
Doctor :   personal hygiene is important
User :   ok
Doctor :   Please login after sometime for other queries
User :   thanks
Doctor :   We have long queue of patients
User :   thanks
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor